# SDR AUS20011316

- Difficulty date: December 9, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2620 · Extinguishing System
- Part: Nozzle
- Condition: Fouled
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) FIRE EXTINGUISHER SPRAY NOZZLES LOCATED AT STA 400 AND STA 560 IN THE FORWARD CARGO COMPARTMENT WERE TAPED OVER WITH FIBREGLASS TAPE. PERSONNEL/MAINTENANCE ERROR.
